Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 56, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 30, 2007, 5:12 PM CDT for Duval County, Texas. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2007, 5:12 PM CDT (22:12 UTC)
- Expired
- Jun 30, 2007, 6:45 PM CDT
- In force
- 93 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Duval County, TX
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1910 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KCRP 302213 FFWCRP TXC131-302345- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 512 PM CDT SAT JUN 30 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN DUVAL COUNTY IN SOUTH TEXAS * UNTIL 645 PM CDT * AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 2 TO 4 INCHES 10 MILES SOUTHWEST OF REALITOS ALONG ROUTE 359. THESE STORMS WERE MOVING TO THE NORTHWEST AT 15 MPH. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...REALITOS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2766 9855 2729 9842 2729 9880 2767 9880 $$ JAR
2 follow-up statements
000 WGUS74 KCRP 302237 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 536 PM CDT SAT JUN 30 2007 TXC131-302345- DUVAL- 536 PM CDT SAT JUN 30 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTHWESTERN DUVAL COUNTY... AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN FROM 3 TO 5 INCH AN HOUR. THIS STORM WAS LOCATED 12 MILES WEST OF REALITOS...OR ABOUT 15 MILES NORTH OF HEBBRONVILLE...MOVING NORTHWEST AT 15 MPH. THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2766 9855 2729 9842 2729 9880 2767 9880 $$ JAR
000 WGUS74 KCRP 302329 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 628 PM CDT SAT JUN 30 2007 TXC131-302338- DUVAL- 628 PM CDT SAT JUN 30 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN DUVAL COUNTY... THUNDERSTORMS THAT BROUGHT FLASH FLOODING TO THE AREA HAVE DISSIPATED AND MOVED TO THE NORTHWEST. LAT...LON 2766 9855 2729 9842 2729 9880 2767 9880 $$ JAR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 3:14 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 30, 3:14 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 314 PM CDT SAT JUN 30 2007 .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...AFTER PREDOMINATELY SEA BRZ TRIGGERED CONVECTION THIS EVENING/EARLY TNGT...THE GFS/NAM PROG A TRANSITION FROM DIURNAL CONVECTION OVR LAND/NOCTURNAL CONVECTION OVR WATER TO MORE PERSISTENT ACTIVITY IN RESPONSE TO INCREASING MSTR (ASSOCIATED WITH A WEAK/DISSIPATING UPPER SYSTEM MOVG WWD ONSHORE) RESULTING IN EXTREMELY MOIST CONDITIONS... INSTABILITY AND INCREASING UPPER FORCING (ASSOCIATED WITH ANOTHER STRONGER UPPER SYSTEM PROGD TO MOVE S/SW ACRS THE REGION). THE GFS PROGS A GENERALLY E-W SFC TROUGH TO DEVELOP AND PERSIST ACRS THE REGION DRG THE PERIOD. EXPECT THE INTENSITY AND COVERAGE OF CONVECTION TO INCREASE DRG THE PERIOD. THUS...ANOTHER HEAVY RAINFALL EVENT MAY COMMENCE SUNDAY NGT...AS MOIST LOW LEVEL INFLOW INCREASES COMBINED WITH THE SFC BNDRY. && .AVIATION...CONDITIONS WL TRANSITION FROM VFR/MVFR CONDITIONS EARLY TNGT TO PERSISTENT MVFR CONDITIONS AREAWIDE FOR THE REMAINDER OF THE PERIOD. IFR CONDITIONS EXPECTED NEAR CONVECTION. && .MARINE...THE GFS PROGS AN APPROXIMATELY E-W PERSISTENT SFC TROUGH OVR THE WATERS DRG THE PERIOD. THE COMBINATION OF INSTABILITY/ COPIOUS MSTR/SFC FORCING WL CONTRIBUTE TO AT LEAST SCT CONVECTION. THE SYNOPTIC PERSSURE PATTERN NOT EXPECTED TO CONTRIBUTE TO SCA WIND. WAVEWATCH SOLN MAINTAINS SEA HGTS BELOW SCA CRITERION. && .LONG TERM (MONDAY THROUGH SATURDAY)...NOT A WHOLE LOT OF CHANGES TO THE THINKING NEXT WEEK FROM WHAT PREVIOUS FORECASTS WERE SHOWING. VERY MOIST ATMOSPHERE LOOKS TO REMAIN PRIMED ACROSS SOUTH TEXAS MONDAY THROUGH WEDNESDAY. PWS OF 2.1-2.2 WILL BE COMMON ACROSS THE AREA. THE PERSISTENT MID/UPPER LEVEL TROF AXIS LOOKS TO ELONGATE SOUTHWEST ALONG THE I-35 CORRIDOR/HILL COUNTRY AND EDWARDS PLATEAU MONDAY INTO TUESDAY AND MODELS CONTINUE TO SHOW A WEAK H7-H5 LOW DEVELOPING NORTHWEST OF LRD BY 12Z TUESDAY. MID/UPPER LEVEL FORCING WILL COMBINE WITH HEATING AND THE MOIST/UNSTABLE ATMOSPHERE RESULTING IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MONDAY AND TUESDAY. BEST CHANCES MONDAY WILL BE ACROSS THE EASTERN AND ESPECIALLY NORTHEAST CWA...THEN WILL SHIFT INTO THE NORTH-CENTRAL AND WESTERN CWA TUESDAY AND WEDNESDAY. WOULD NOT BE SURPRISED TO SEE AT SOME POINT EITHER MONDAY NIGHT AND/OR TUESDAY NIGHT NOCTURNAL CONVECTION AND A HEAVY RAINFALL EPISODE DEVELOPING ACROSS THE WESTERN PORTION OF THE AREA NEAR THE MID/UPPER LEVEL H7-H5 CORE MENTIONED ABOVE. FOR THIS FORECAST PACKAGE HAVE ONLY TWEAKED THE POPS CONFIGURATION...BUT HAVE ADDED MENTION OF LOCALLY HEAVY RAINFALL INTO THE FORECAST MONDAY THROUGH TUESDAY NIGHT IN AREAS OF HIGHER POPS. WILL HAVE TO WATCH FOR FLASH FLOODING EPISODES GIVEN THE VERY LOW FLASH FLOOD GUIDANCE FROM RECENT RAINS (PARTICULARLY ACROSS SOME OF THE NORTH-CENTRAL AND FAR WESTERN COUNTIES) COMBINED WITH THE LOCALLY HEAVY RAINFALL EXPECTED. THE MID TO UPPER LEVEL TROUGH AXIS SLOWLY MOVES WEST INTO NORTHERN MEXICO WEDNESDAY THROUGH FRIDAY. HOWEVER...PW VALUES WILL REMAIN HIGH ACROSS SOUTH TEXAS. DIABATIC AND SEABREEZE FORCING WILL BE THE PRIMARY INFLUENCES FOR ISOLATED TO SCATTERED POPS WEDNESDAY THROUGH SATURDAY. HAVE STILL UNDERCUT THE GFS MOS HIGHS...ESPECIALLY MONDAY THROUGH WEDNESDAY...GIVEN RAINFALL AND NEAR SATURATED SOIL CONDITIONS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 76 88 78 89 77 / 30 50 40 60 30 VICTORIA 75 87 76 88 74 / 40 60 50 70 30 LAREDO 78 94 79 95 77 / 30 30 40 40 40 ALICE 76 91 77 90 76 / 40 40 50 60 30 ROCKPORT 80 87 80 88 78 / 30 50 50 60 30 COTULLA 74 91 75 92 75 / 30 30 40 50 50 KINGSVILLE 76 90 77 90 77 / 30 40 40 60 30 NAVY CORPUS 80 88 81 88 79 / 30 50 50 60 30 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...SHORT TERM JR/76...LONG TERM
Hazardous weather outlook, Jun 30, 5:02 AM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 502 AM CDT SAT JUN 30 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-011015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 502 AM CDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY WITH A FEW STORMS PRODUCING BRIEF HEAVY RAINFALL. A FEW LOCATIONS MAY EXPERIENCE PONDING ON LOW LYING AREAS AND ROADS. HOWEVER...GIVEN THE ISOLATED NATURE OF THE HEAVY RAINFALL...WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WITH ABUNDANT TROPICAL MOISTURE OVER THE REGION AND AN UPPER LEVEL DISTURBANCE REMAINING NEARLY STATIONARY FROM NORTH CENTRAL TEXAS INTO THE RIO GRANDE PLAINS SUNDAY THROUGH TUESDAY...PERIODS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL BE POSSIBLE ESPECIALLY MONDAY INTO TUESDAY. RAIN AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY ACROSS THE REGION SUNDAY THROUGH TUESDAY WITH ISOLATED TOTAL AMOUNTS OVER 5 INCHES POSSIBLE. LOCALIZED FLOODING WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 30, 2:51 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 251 PM CDT SAT JUN 30 2007 TXZ241-302030- JIM WELLS- 251 PM CDT SAT JUN 30 2007 ...A STRONG THUNDERSTORM WAS AFFECTING JIM WELLS COUNTY... AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF ALICE...MOVING NORTHWEST AT 5 MPH. THIS STORM WILL BE NEAR... ALICE BY 330 PM CDT. WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. 87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:39 PM CDT | Flash Flood Warning | CRP | Webb | 2 hr |
| Jun 30, 9:00 AM CDT | Special Marine Warning | CRP | 15 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.